I know this is a ttc board, I use it for tracking my cycles and am currently not trying but will be in the future. I had #3 in March and have been on the minipill since the summer, not breastfeeding but had to be on the mini pill for other health issues. I was sick over christmas and am now experiencing some symptoms ( increased appetite and tender breasts, some nausea). I am too early to test but at the dpo where I normally start getting symptoms. I am wondering if anyone else has had the mini pill give symptoms like these after a few months use or if I should test in a few days?
2 Answers • 3 years ago
Answers (sorted by informative)
I have no experience with the minipill but it may be the best idea to take a test the day after you think you missed your period. I do know rising progesterone levels, such as with PMS, can cause nausea and tender breasts. Not sure about appetite...
Did you miss a pill? Is there a chance you could be pregnant?
3 years ago
More Question posts